# SDR A6WA201644091

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 30,329 hours, 30,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R332354S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS WINDSHIELD SIDE POST LOWER OTBD CLIP IS CRACKED.  REPLACED COPILOTS WINDSHIELD SIDE POST LOWER OTBD CLIP IAW SRM 51-42-21.
